RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Lomovtsev, Fedor Egorovich

Statistics Math-Net.Ru
Total publications: 19
Scientific articles: 19

Number of views:
This page:163
Abstract pages:1314
Full texts:716
References:54
Professor
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person79644
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. F. E. Lomovtsev, “Differentiation in the parameter of the strong extensionsfor variable linear unbounded operators with variable domains”, Tr. Inst. Mat., 25:2 (2017),  29–49  mathnet
2016
2. F. E. Lomovtsev, “Formula of energy parametric derivative for variable linear unbounded operators with variable domains”, Tr. Inst. Mat., 24:1 (2016),  75–94  mathnet
2013
3. F. E. Lomovtsev, D. A. Lyakhov, “Weak solutions of hyperbolic even-order operator-differential equations with variable domains”, PFMT, 2013, 1(14),  67–73  mathnet
2006
4. F. E. Lomovtsev, “A generalization of the Lions theory for first-order evolution differential equations with smooth operator coefficients: II”, Differ. Uravn., 42:6 (2006),  820–826  mathnet  mathscinet; Differ. Equ., 42:6 (2006), 874–881
5. F. E. Lomovtsev, “A generalization of Lions' theory to first-order evolution differential equations with smooth operator coefficients: I”, Differ. Uravn., 42:5 (2006),  630–640  mathnet  mathscinet; Differ. Equ., 42:5 (2006), 672–683
2005
6. F. E. Lomovtsev, “On a Stable Approximation to Boundary Value Problems for Evolution Operator-Differential Equations with Variable Domains”, Differ. Uravn., 41:5 (2005),  686–696  mathnet  mathscinet; Differ. Equ., 41:5 (2005), 721–732
7. F. E. Lomovtsev, “Boundary Value Problems for Complete Quasi-Hyperbolic Differential Equations with Variable Domains of Smooth Operator Coefficients: II”, Differ. Uravn., 41:4 (2005),  527–537  mathnet  mathscinet; Differ. Equ., 41:4 (2005), 557–569
8. F. E. Lomovtsev, “Boundary Value Problems for Complete Quasi-Hyperbolic Differential Equations with Variable Domains of Smooth Operator Coefficients: I”, Differ. Uravn., 41:2 (2005),  258–267  mathnet  mathscinet; Differ. Equ., 41:2 (2005), 272–283
2001
9. F. E. Lomovtsev, “Smoothness of Strong Solutions of Complete Hyperbolic Second-Order Differential Equations with Variable Domains of Operator Coefficients”, Differ. Uravn., 37:2 (2001),  276–278  mathnet  mathscinet; Differ. Equ., 37:2 (2001), 301–304
2000
10. F. E. Lomovtsev, “The Cauchy problem for complete second-order hyperbolic differential equations with variable domains of operator coefficients”, Differ. Uravn., 36:4 (2000),  542–548  mathnet  mathscinet; Differ. Equ., 36:4 (2000), 605–612
1997
11. F. E. Lomovtsev, “Second-order hyperbolic differential equations with discontinuous operator coefficients”, Differ. Uravn., 33:10 (1997),  1394–1403  mathnet  mathscinet; Differ. Equ., 33:10 (1997), 1400–1409
1995
12. F. E. Lomovtsev, “Abstract evolution differential equations with discontinuous operator coefficients”, Differ. Uravn., 31:7 (1995),  1132–1141  mathnet  mathscinet  zmath; Differ. Equ., 31:7 (1995), 1067–1076
1994
13. F. E. Lomovtsev, “A boundary value problem for even-order differential equations whose operator coefficients have variable domains”, Differ. Uravn., 30:8 (1994),  1412–1425  mathnet  mathscinet; Differ. Equ., 30:8 (1994), 1310–1322
1992
14. F. E. Lomovtsev, “Necessary and sufficient conditions for the unique solvability of the Cauchy problem for second-order hyperbolic differential equations with a variable domain of operator coefficients”, Differ. Uravn., 28:5 (1992),  873–886  mathnet  mathscinet; Differ. Equ., 28:5 (1992), 712–722
1991
15. F. E. Lomovtsev, N. J. Yurchuk, “Boundary value problems for operator-differential equations with a variable domain of the operator coefficients”, Differ. Uravn., 27:10 (1991),  1754–1766  mathnet  mathscinet  zmath; Differ. Equ., 27:10 (1991), 1242–1251
1981
16. F. E. Lomovtsev, “Boundary value problems for differential operator equations of uneven order”, Differ. Uravn., 17:6 (1981),  973–983  mathnet  mathscinet
1980
17. F. E. Lomovtsev, “Solvability of boundary value problems for certain differential-operator equations of even order”, Differ. Uravn., 16:9 (1980),  1581–1586  mathnet  mathscinet  zmath
1979
18. F. E. Lomovtsev, “A priori estimates of solutions of boundary value problems for some differential-operator equations of even order”, Differ. Uravn., 15:6 (1979),  991–999  mathnet  mathscinet  zmath
1976
19. F. E. Lomovtsev, N. J. Yurchuk, “The Cauchy problem for second order hyperbolic operator differential equations”, Differ. Uravn., 12:12 (1976),  2242–2250  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020